About

Beechams Cold & Flu sachets can help with the short term relief of cold, flu and chills.
Containing both a painkiller and decongestant this hot drink can help fight the symptoms associated with cold & flu whilst having the soothing taste of honey and lemon. A classic combination of flavours when your feeling under the weather!

Symptoms relieved by Beechams Hot Lemon Sachets:

  • Headache.
  • Shivers.
  • Aches and pains.
  • Blocked nose.
  • Painful sinuses.
  • Catarrh.
  • Sore throat.

How to use Beechams Hot Lemon and Honey:

Adults and children aged 16 years and older:

Empty the contents of one sachet into a mug.

Half fill the mug with very hot water and stir well to dissolve the powder. Top up with cold water if you wish and add sugar to taste.

Take one sachet every 4 hours as needed with no more than 6 sachets in 24 hours.

Contains:

Each sachet contains the following ingredients: Paracetamol 600mg, Phenylephrine Hydrochloride 10mg, Ascorbic acid (Vitamin C), Sucrose, Sodium Citrate, Citric Acid, Maize Starch, Sodium Cyclamate, Saccharin Sodium, Lemon Flavour, Honey Flavour, Caramel (E150).

Caution:

Contains Paracetamol

Do not take more frequently than every 4 hours.

Not to be given to children under the age of 16.

Do not take more than 6 sachets in 24 hours.

Always read the patient information leaflet before using this product

Useful Information

This product is a medicine, and the sales are monitored to ensure the safety of our customers. From time to time we may impose limits on the amounts you may purchase and apply restrictions to the frequency of orders. For helpful advice please read Our Policies in the footer of the site to understand more.

If you are pregnant, trying to become pregnant, or breastfeeding, speak to your doctor or our pharmacist before taking this product. If you suffer from any allergies, ask your doctor or our pharmacist if his medicine is right for you.

Store all medicines out of sight and reach of children and below 25c in a dry place away from direct sunlight.

Please read the included leaflet carefully before using this product and if you have any questions please contact one of our pharmacists for more information.

Please contact your GP if appropriate regarding this product.

Product Images: Whilst we try to keep our product images up to date we may, particularly for non-branded products ship the same medicine but in different packaging. If you have any questions about this policy please get in touch.

Reviews

About us

 

At Peak Pharmacy Online, we prioritize your well-being. Enjoy free delivery on orders over £35, and experience genuine UK pharmacy products with transparent, friendly service. Learn more About Us 

Peak Pharmacy - Horizon Chesterfield
  • GSK Logo - Malarone
  • Lilly Logo - Mounjaro
  • Novartis Logo
  • Proctor and Gamble Logo
  • Roche Logo
  • Teva Pharmaceuticals Logo
Popular Treatments
We've found a few items you may be interested in